MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 2.7 MM LOCKING COMPRESSION PLATE, 8 HOLE

ORTHOPEDIATRICS, CORP 2.7 MM LOCKING COMPRESSION PLATE, 8 HOLE
Catalog Number 00-1005-2108
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Plate was in inserted for forearm fracture.At 4 weeks cast was removed.Two weeks later patient came to clinic experiencing pain after performing pushups.Plate on radius was found to be bent.Revision was performed.Plated was upsized to 3.5 locking compression plate.

Brand Name
2.7 MM LOCKING COMPRESSION PLATE, 8 HOLE
Common Device Name
2.7 MM LOCKING COMPRESSION PLATE, 8 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20380231
Report Number3006460162-2024-00053
Device Sequence Number9592537
Product Code HRS
UDI-Device Identifier00841132104835
UDI-Public00841132104835
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00-1005-2108
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date10/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age16 YR
Patient SexMale